# SDR AALA201710199004

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 49,373 hours, 29,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR RIGGING POINT TORSION BAR BELLCRANK  AT FWD GALLEY AREA  OUT OF ADJUSTMENT.  PERFORMED AN ADJUSTMENT IAW AMM.
